MAUDE Adverse Event Report: CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534621T
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 6f judkins right (jr4) 100 cm infiniti diagnostic catheter fractured during use in the patient.There was no reported patient injury.The device will not be returned.Another infiniti was used to complete the handling.The product was stored and handled according to the instructions for use, and no damage was noted prior to opening the package.There was no difficulty removing the device from the sterile packaging, and the device was prepped per the instructions for use (ifu) without any difficulties.The hospital reported this case as an adverse event to the china nmpa.
 
Additional Manufacturer Narrative
As reported, a 6f judkins right (jr4) 100 cm infiniti diagnostic catheter fractured during use in the patient.There was no reported patient injury.Another infiniti was used to complete the handling.The product was stored and handled according to the instructions for use, and no damage was noted prior to opening the package.There was no difficulty removing the device from the sterile packaging, and the device was prepped per the instructions for use (ifu) without any difficulties.The hospital reported this case as an adverse event to the china nmpa.The device was not returned for evaluation as anticipated.A product history record (phr) review of lot 18391304 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter (body/shaft) cracked¿ could not be verified as the device was not returned for analysis.The exact cause cannot be determined.Without the return of the device for analysis and with the limited additional information provided, it is difficult to ascertain the root cause between the device and the event reported.According to the warnings in the safety information in the instructions for use, ¿this product is designed and intended for single use.It is not designed to undergo reprocessing and re-sterilization after initial use.Reuse of this product, including after reprocessing and/or re-sterilization, may cause a loss of structural integrity which could lead to a failure of the device to perform as intended and may lead to a loss of critical labeling/use information all of which present a potential risk to patient safety.Do not expose to organic solvents.Do not use with ethiodol¿ or lipiodol¿ contrast media, or other such contrast media which incorporates the components of these agents.Do not exceed maximum pressure rating printed on product label and hub.Failure to abide by the warnings in this labeling might result in damage to the device coating, which may necessitate intervention or result in serious adverse events.¿ neither the phr nor the information available suggest a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23898770
Report Number9616099-2025-02069
Device Sequence Number16045841
Product Code DQO
UDI-Device Identifier10705032014199
UDI-Public(01)10705032014199(17)271031(10)18391304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534621T
Device Lot Number18391304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown